A lower bound on the radius of analyticity of a power series in a real Banach space

Tom 191 / 2009

Timothy Nguyen Studia Mathematica 191 (2009), 171-179 MSC: 32A05, 46B99. DOI: 10.4064/sm191-2-5

Streszczenie

Let $F$ be a power series centered at the origin in a real Banach space with radius of uniform convergence $\varrho$. We show that $F$ is analytic in the open ball $B$ of radius $\varrho/\sqrt{e}$, and furthermore, the Taylor series of $F$ about any point $a \in B$ converges uniformly within every closed ball centered at $a$ contained in $B$.

Autorzy

  • Timothy NguyenDepartment of Mathematics, 2-310
    MIT
    77 Massachusetts Ave.
    Cambridge, MA 02139, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek